MathSciNet Relay Station
MathSciNet bibliographic data
MR2183217 43A07 (20E08)
Grigorchuk, R.; Nekrashevych, V. Amenable actions of nonamenable groups. Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 326 (2005), Teor. Predst. Din. Sist. Komb. i Algoritm. Metody. 13, 85--96, 281; translation in J. Math. Sci. (N.Y.) 140 (2007), no. 3, 391–397
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement